# SDR NSVA2009005

- Difficulty date: January 23, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N199WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4199
- Aircraft time: 1,725 hours, 1,714 cycles
- Engine: Pwc PW150A
- Engine time: 1,725 hours, 1,714 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Propeller
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

15 MILES OUT OF 050, RIGHT PEC LIGHT ILLUMINATED.  CREW CONDUCTED PRECAUTIONARY RIGHT ENGINE SHUTDOWN.
